MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG; WOUND INFILTRATION CATHETER

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG; WOUND INFILTRATION CATHETER
Model Number 001158-20B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, the data is poor and the device has not been sent back/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial user´s narrative: catheter broke upon removal.The wound catheter snapped on removal, leaving a length of catheter inside the patient.Required a general anaesthetic to remove the remaining catheter.
 
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4).Based on risk management this file is considered as closed.(b)(4).
 
Event or Problem Description

Brand Name
INFILTRALONG
Common Device Name
WOUND INFILTRATION CATHETER
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7284983
Report Number9611612-2018-00015
Device Sequence Number19427840
Product Code BSO
UDI-Device Identifier14048223016043
UDI-Public14048223016043
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/16/2022
Device Model Number001158-20B
Device Catalogue Number001158-20B
Device Lot Number1225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2018
Supplement Date Received by Manufacturer02/11/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;